# SDR SWAA2022031447922

- Difficulty date: July 29, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SIDEWALL CAP STRIP STA 767+10 TO 847; LBL 20; WL 157 HAS CORROSION. / REPLACED AFT CARGO CAP STRIP STA. 767+10 TO 847 LBL 20 WL 157 IAW AMM 25-52-10-400-801
